# SDR SIMA20210422004

- Difficulty date: April 22, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 37,820 hours, 32,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT SIDE OF FRAME 68 FOR CARGO DOOR HOLD OPEN STRUT RECEPTACLES IS CRACKED. -C/A-INSTALLED NEW STIFFENER IAW SRM 51-40-02.
